MathSciNet Relay Station
MathSciNet bibliographic data
MR2523205 46E40 (46A22 46E10)
Frerick, Leonhard; Jordá, Enrique; Wengenroth, Jochen Extension of bounded vector-valued functions. Math. Nachr. 282 (2009), no. 5, 690–696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement